CSpace
IMMERSIONS OF MANIFOLDS AND STABLE NORMAL-BUNDLES
LI, BG
1987-02-01
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume30Issue:2Pages:136-147
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987G805900003
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28203
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, BG. IMMERSIONS OF MANIFOLDS AND STABLE NORMAL-BUNDLES[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1987,30(2):136-147.
APA LI, BG.(1987).IMMERSIONS OF MANIFOLDS AND STABLE NORMAL-BUNDLES.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,30(2),136-147.
MLA LI, BG."IMMERSIONS OF MANIFOLDS AND STABLE NORMAL-BUNDLES".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 30.2(1987):136-147.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, BG]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, BG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, BG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.